Title

Self-Adjoint Extensions of Discrete Magnetic Schrödinger Operators

Document Type

Article

Publication Date

5-1-2014

Abstract

Using the concept of an intrinsic metric on a locally finite weighted graph, we give sufficient conditions for the magnetic Schrödinger operator to be essentially self-adjoint. The present paper is an extension of some recent results proven in the context of graphs of bounded degree. © 2013 Springer Basel.

Publication Title

Annales Henri Poincare

Volume

15

Issue

5

First Page

917

Last Page

936

Digital Object Identifier (DOI)

10.1007/s00023-013-0261-9

ISSN

14240637

Share

COinS